# SDR 95UAL900238

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch Assy
- Part number: 9752844
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT EXPERIENCED INTERMITTENT -FLAPS PRIMARY+ AND -FLAPS DRIVE+ MESSAGES IN-FLIGHT SOON AFTER TAKE-OFF.  FLIGHT CREW ELECTED TO DUMP FUEL AND RETURN TO FIELD.  THE L1 LEADING EDGE FLAP DRIVE UNIT POSITION SWITCH ASSEMBLY WAS REPLACED WITH AN IMPROVED P/N SWITCH.  THE OLD SWITCH HAS BEEN KNOWN TO CAUSE NUISANCE EICAS MESSAGES.
